# SDR DALA2018041802635

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LAVATORY PAN UPPER SIDE AROUND DUMP CHUTE AT BS 424 IN THE E & E BAY.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, AD1, FIG 101,  REMOVED AND REPLACED THE LAVATORY PAN DOUBLER IAW SRM 51-40-02, PAR 4 & 7, LEAK CHECKED GOOD & OPS CHECKED GOOD IAW AMM 38-32-16-404-074, AND AMM 30-71-04, STEP (C) (3) (9).
